School of Mathematics/Computer Science

Institute for Mathematics


Osnabrück University navigation and search


Main content

Top content

Contact Details

Universität Osnabrück
Institut für Mathematik
Albrechtstr. 28a
D-49076 Osnabrück
Phone.: +49 541 969 2564
Fax: +49 541 969 2770
gkmath@uni-osnabrueck.de

Spokesman

Prof. Dr. Matthias Reitzner
Phone: +49 541 969 2239
Fax: +49 541 969 2770
matthias.reitzner@uni-osnabrueck.de

Publications

Preprints

  • Abdellaoui, G.: Topology of moduli spaces of framed sheaves. (2013)  arXiv: 1305.2878
  • Bonnet, G.: Small cells in a Poisson hyperplane tessellation. (2017)  arXiv: 1702.01964
  • Bonnet, G., Calka, P., Reitzner, M.: Cells with many facets in a Poisson hyperplane tessellation. (2016) arXiv: 1608.07979
  • Böttger, S.: Monoids with absorbing elements and their associated algebras. (2015) Dissertation, Universität Osnabrück
  • Büsing, C., Knust, S., Xuan Le, T.: Trade-off between robustness and cost for a storage loading problem: rule-based scenario generation. (2017)
  • Chu, H., Haugseng, R., Heuts, G.: Two models for the homotopy theory of ∞-operads. (2016) arXiv: 1606.03826
  • Chu, H., Haugseng, R.: Enriched ∞-operads. (2017) arXiv: 1707.08049
  • Grygierek, J., Thäle, C.: Gaussian fluctuations for edge counts in high-dimensional random geometric graphs. (2016) arXiv: 1612.03286
  • Heine, H., Lopez Avila, A., Spitzweck, M.: Infinity categories with duality and hermitian multiplicative infinite loop space machines. (2016) arXiv: 1610.10043
  • Juhnke-Kubitzke, M., Murai, S., Sieg, R.: Local h-vectors of Quasi-Geometric and Barycentric Subdivisions. arXiv: 1704.08057
  • Juhnke-Kubitzke, M., Venturello, L.: A balanced non-partitionable Cohen-Macaulay complex. (2017) arXiv:
    1711.05529
  • Katthän, L., Moyano-Fernández, J. J., Uliczka, J.: Which series are Hilbert series of graded modules over polynomial rings? (2016) arXiv: 1603.06215
  • Nguyen, M.T.: Notes on equivariant higher Chow groups. (2017) arXiv: 1703.0335

To appear

  • Bachmann, S., Reitzner, M.: Concentration for Poisson U-Statistics: Subgraph Counts in Random Geometric Graphs. Stochastic Process. Appl. (2017)
  • Biedermann, G., Raptis, G., Stelzer, M.: The realization space of an unstable coalgebra. Asterisque (2017)
  • Bonnet, G.: Polytopal approximation of elongated convex bodies. Adv. Geom. (2016)
  • Brenner, H., Caminata, A.: Generalized Hilbert-Kunz function in graded dimension two. Nagoya. Math. J. (2017)
  • Bruns, W., Sieg, R., Söger, C.: Normaliz 2013-2016. Final report of the DFG SPP "Algorithmic and experimental methods in algebra, geometry, and number theory. Springer-Verlag
  • Caminata, A., Katthän, L.: The Symmetric signature of cyclic quotient singularities. J. Commut. Algebra (2017)
  • Juhnke-Kubitzke, M., Saeedi Madani, S.: Ideals associated to poset homomorphisms: A survey. In Homological and computational methods in commutative algebra. Springer INdAM Series
  • Kemper, G., Viet Ngo, T., Thi Nguyen, V. A.: Toward a Theory of Monomial Preorders. (2016)  Mathematics of Computation (AMS)
  • Kunis, S., Reichenwallner, B., Reitzner, M.: Random Approximation of Convex Bodies: Monotonicity of the Volumes of Random Tetrahedra. Discrete Comput. Geom., available online (2017)
  • Reichenwallner, B.: Moments of volumes of lower-dimensional random simplices are not monotone. Monatshefte für Mathematik, available online (2017)
  • Römer, T., Saeedi Madani, S.: Retracts and algebraic properties of cut algebras. European Journal of Combinatorics (2017) arXiv: 1608.04973
  • Soudères, I.: A motivic Grothendieck-Teichmüller group. Algebraic & Geometric Topology (2018) arXiv: 1502.05640
  • Soudères, I.: Équations fonctionnelles du dilogarithme. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier (2018)

2017

  • Beermann, M., Reitzner, M.: Monotonicity of functionals of random polytopes. In: Ambrus, G., Böröczky, K., and Füredi, Z. (eds.): Discrete Geometry and Convexity. 23—28 (2017), Hungarian Academy of Sciences
  • Bonnet, G., Grote, J., Temesvari, D., Thäle, C., Turchi, N., Florian Wespi, F.: Monotonicity of facet numbers of random convex hulls. Journal of Mathematical Analysis and Applications, Vol. 455, Issue 2 (2017), 1351—1364
  • Brenner H., Caminata, A.: The symmetric signature, Comm. Alg., Vol. 45, No. 9, pp. 3730—3756, 2017
  • Bruns, W., Moyano-Fernández, J. J., Uliczka, J.: Hilbert regularity of Z-graded modules over polynomial rings. J. Commut. Algebra 9 (2017), 157—184
  • Görner, T.: Spherical mean values - Efficient computation by Fourier techniques and regularized reconstructions of function samples from discrete means. (2017). Dissertation, Universität Osnabrück
  • Herzog, J., Kiani, D., Saeedi Madani, S.: The linear strand of determinantal facet ideals. Michigan Math. J. 66 (2017), 107—123
  • Ichim, B., Katthän, L., Moyano-Fernández, J. J.: How to compute the Stanley depth of a module. Math. Comput. 86 (2017), 455—472
  • Ichim, B., Katthän, L., Moyano-Fernández, J. J.: Stanley depth and the lcm-lattice. J. Combin. Theory Ser. A 150 (2017), 295—322
  • Juhnke-Kubitzke, M., Katthän, L., Saeedi Madani, S.: Algebraic properties of ideals of poset homomorphisms. J. Algebr. Comb. 44 (2016), 757—784
  • Katthän, L., Yanagawa, K.: A Canonical module characterization of Serre's R1. Commun. Algebra 45 (2017), 600—605
  • Katthän, L.: A non-Golod ring with a trivial product on its Koszul homology. J. Algebra 479 (2017), 244—262.
  • Klein, J., Tilson, S.:On the moduli space of A-structures. (English summary) Manifoldsand K-theory, 141—159, Contemp. Math., 682, Amer. Math. Soc., Providence, RI, 2017
  • Kunis, S., Melzer, I.: Fast evaluation of real and complex exponential sums. Electron. Trans. Numer. Anal. 46 (2017), 23—35
  • Xuan Le, T., Knust, S.: MIP-based approaches for robust storage loading problems with stacking constraints. Comp. Oper. Res. 78 (2017), 138—153
  • Xuan Le, T.: Robust solutions to storage loading problems under uncertainty. (2017), Dissertation, Universität Osnabrück
  • Lopez Avila, A.: E-ring structures in motivic hermitian K-theory.  (2017). Dissertation, Universität Osnabrück
  • Muro, F., Raptis, G.: K -theory of derivators revisited. Ann. K-Theory 2 (2017), 303—340
  • Storath, M., Brandt, C., Hofmann, M., Knopp, T., Salamon, J., Weber, A., Weinmann, A.: Edge preserving and noise reducing reconstruction for magnetic particle imaging. IEEE Trans. Med. Imag. 36 (2017), 74—85

2016

  • Alberelli, D.: Local Picard Group of Binoids and Their Algebras. (2016). Dissertation, Universität Osnabrück
  • Bachmann, S.: Concentration for Poisson functionals: component counts in random geometric graphs. Stochastic Process. Appl. 126 (2016), 1306—1330
  • Bachmann, S.: Concentration inequalities for Poisson functionals. (2016). Dissertation, Universität Osnabrück
  • Bachmann, S., Peccati, G.: Concentration Bounds for Geometric Poisson Functionals: Logarithmic Sobolev Inequalities Revisited. Electron. J. Probab. 21 (2016), no.6, 1—44
  • Bonnet, G.: Poisson Hyperplane Tessellations: Asymptotic probabilities of the zero and typical cells. (2016). Dissertation, Universität Osnabrück
  • Bruns, W., Sieg, R., Söger, C.: The subdivision of large simplicial cones in normaliz. In MathematicalSoftware -- Proceedings of the ICMS 2016. 5th International Conference Berlin, July 11--14, 2016. Springer, Berlin, 1026—1033
  • Chu, H.: Enriched Infinity Operads.  (2016). Dissertation, Universität Osnabrück
  • Goerigk, M., Knust, S., Xuan Le, T.: Robust storage loading problems with stacking and payload constraints. Eur. J. Oper. Res. 253 (2016), 51—67
  • Hackney, P., Robertson, M., Yau, D.: Relative left properness of colored operads. Algebr. Geom. Topol. 16 (2016), 2691—2714
  • Ichim, B., Katthän, L., Moyano-Fernández, J. J.: Lcm lattices and stanley depth: a first computational approach. Exp. Math. 25 (2016), 46—53
  • Juhnke-Kubitzke, M., Van Le, D.: Flawlessness of h-vectors of broken circuit complexes. Int. Math. Res. Not. IMRN rnw284 (2016)
  • Katthän, L.: Betti posets and the Stanley depth. Arnold Math. J. 2 (2016), 267—276
  • Katthän, L.: The Golod property for Stanley-Reisner rings in varying characteristic. J. Pure Appl. Algebra 220  (2016), 2265—2276
  • Katthän, L., Moyano-Fernández, J. J., Uliczka, J.: Hilbert series of modules over positively graded polynomial rings. J. Algebra 459 (2016), 437—445
  • Katthän, L., Sieg, R.: The Stanley Depth in the Upper Half of the Koszul Complex. Commun. Algebra  44 (2016), 3290—3300
  • Kiani, D., Saeedi Madani, S.: Betti numbers of path ideals of trees. Comm. Algebra 44 (2016), 5376—5394
  • Kiani, D., Saeedi Madani, S.: The Castelnuovo-Mumford regularity of binomial edge ideals. J. Combin. Theory Ser. A 139 (2016), 80—86
  • Kiani, D., Saeedi Madani, S.: Cohen-Macaulay and Gorenstein path ideals of trees. Algebra Colloq. 23 (2016), 469—480
  • Kunis, S., Peter, T., Römer, T., von der Ohe, U.: A multivariate generalization of Prony's method. Linear Algebra Appl. 490 (2016), 31—47
  • Melzer, I.: Fast and approximate computation of Laplace and Fourier transforms. (2016). Dissertation, Universität Osnabrück
  • Moyano-Fernández, J. J., Uliczka, J.: Duality and syzygies for semimodules over numerical semigroups. Semigroup Forum 92 (2016), 675—690
  • Reichenwallner, B., Reitzner, M.: On the monotonicity of the moments of volumes of random simplices. Mathematika 62 (2016), 949—958
  • Soudères, I.: The cycle complex over ℙ1 minus 3 points: toward multiple zeta value cycles. J. Pure Appl. Algebra 220 (2016), 2590—2647
  • Soudères, I.: A relative basis for mixed Tate motives over the projective line minus three points. Commun. Number Theory Phys. 10 (2016), 87—131
  • Van Le, D.: Broken circuit complexes of series-parallel networks. European J. Combin. 51 (2016), 12—36
  • Van Le, D.: The broken circuit complex and the Orlik-Terao algebra of a hyperplane arrangement. (2016). Dissertation, Universität Osnabrück
  • Voelkel, K., Wendt, M.: On   fundamental groups of isotropic reductive groups. C. R. Math. Acad. Sci. Paris 354 (2016), 453—458

2015

  • Agostini, D., Alberelli, D., Grande, F., Lella, P.: The maximum likelihood degree of Fermat hypersurfaces J. Algebraic Statistics Vol. 6, No. 2, (2015) 108—132
  • Beermann, M.: Random Polytopes. (2015). Dissertation, Universität Osnabrück
  • Beermann M., Reitzner, M.: Beyond the Efron-Buchta identities: distributional results for Poisson polytopes. Discrete Comput. Geom. 53 (2015), 226—244
  • Bolognini, D., Caminata, A., Macchia, A., Mostafazadehfard, M.: Cohomological dimension and arithmetical rank of some determinantal ideals. Le Matematiche 70 (2015), 273—300
  • Caminata, A.: The symmetric signature. (2015). Dissertation, Universität Osnabrück
  • Dong, Y., Görner, T., Kunis, S.: An algorithm for total variation regularized photoacoustic imaging. Adv. Comput. Math. 41 (2015), 423—438
  • Ene, V., Herzog, J., Hibi, T., Saeedi Madani, S.: Pseudo-Gorenstein and level Hibi rings. J. Algebra 431 (2015), 138—161
  • Ene, V., Herzog, J., Saeedi Madani, S.: A note on the regularity of Hibi rings. Manuscripta Math. 148 (2015), 501—506
  • Hackney, P., Robertson, M., Yau, D.: Infinity properads and infinity wheeled properads. Volume 2147 of Lecture Notes in Mathematics. Springer, Cham (2015)
  • Herzog, J., Macchia, A., Saeedi Madani, S., Welker, V.: On the ideal of orthogonal representations of a graph in ℝ2. Adv. in Appl. Math. 71 (2015), 146—173
  • Hibi, T., Higashitani, A., Katthän, L., Okazaki, R.: Toric rings arising from cyclic polytopes. Comm. Algebra 43 (2015), 778—794
  • Ichim, B., Katthän, L., Moyano-Fernández, J. J.: The behavior of Stanley depth under polarization. Comb. Theory, Ser. A 135 (2015), 332—347
  • Katthän, L.: Non-normal affine monoid algebras. Manuscripta Math. 146 (2015), 223—233
  • Katthän, L.: Stanley depth and simplicial spanning trees. J. Algebr. Comb. 42 (2015), 507—536
  • Katthän, L., Seyed Fakhari, S.: Two lower bounds for the Stanley depth of monomial ideals. Math. Nachr. 288 (2015), 1360—1370
  • Kiani, D., Saeedi Madani, S.: Some Cohen-Macaulay and unmixed binomial edge ideals. Comm. Algebra 43 (2015), 5434—5453
  • Kiani, D., Saeedi Madani, S., Terai, N.: Gorenstein and Sr path ideals of cycles. Glasg. Math. J. 57 (2015), 7—15
  • Mohammadi, F., Van Le, D.: On the Orlik-Terao ideal and the relation space of a hyperplane arrangement. Adv. in Appl. Math. 71 (2015), 34—51
  • Moyano-Fernández, J. J.: Fractional ideals and integration with respect to the generalised Euler characteristic. Monatsh. Math. 176 (2015), 459—479
  • Moyano-Fernández, J. J.: Poincaré series for curve singularities and its behaviour under projections. J. Pure Appl. Algebra 219 (2015), 2449—2462
  • Peter, T., Plonka, G., Schaback, R.: Prony's method for multivariate signals. In Proceedings of GAMM, volume 15 of PAMM, Proc. Appl. Math. Mech. 665—666
  • Raptis, G., Rosický, J.: The accessibility rank of weak equivalences. Theory Appl. Categ. 30 (2015), No. 19, 687—703
  • Soudères, I.: Multiple zeta value cycles in low weight. In Feynman amplitudes, periods and motives, volume 648 of Contemp. Math. Amer. Math. Soc., Providence, RI, 203—247

2014

  • Batsukh, B.: Hilbert Kunz function for binoids.  (2014). Dissertation, Universität Osnabrück
  • Beermann, M., Redenbach, C., Thäle, C.: Asymptotic shape of small cells. Math. Nachr. 287 (2014), 737—747
  • Görner, T., Kunis, S.: Effective discretization of the two-dimensional wave equation. In Proceedings of GAMM, volume 14 of PAMM, Proc. Appl. Math. Mech. 947—948
  • Herzog, J., Saeedi Madani, S.: The coordinate ring of a simple polyomino. Illinois J. Math. 58 (2014), 981—995
  • Hibi, T., Akihiro, H., Katthän, L., Okazaki, R.: Normal cyclic polytopes and cyclic polytopes that are not very ample. J. Aust. Math. Soc. 96 (2014), 61—77
  • Hibi, T., Katthän, L.: Edge rings satisfying Serre's condition (R1). Proc. Amer. Math. Soc. 142 (2014), 2537—2541
  • Kämmerer, L., Kunis, S., Melzer, I., Potts, D., Volkmer, T.: Computational methods for the fourier analysis of sparse high-dimensional functions. In Extraction of quantifiable information from complex systems, volume 102 of Lect. Notes Comput. Sci. Eng. Springer, Cham
  • Stemeseder, J.: Random polytopes with vertices on the boundary of a smooth convex body. (2014). Dissertation, Universität Salzburg
  • Van Le, D.: On the Gorensteinness of broken circuit complexes and Orlik-Terao ideals. J. Combin. Theory Ser. A 123 (2014), 169—185

2013

  • Raptis, G.: Simplicial presheaves of coalgebras. Algebr. Geom. Topol. 13 (2013), 1967—2000
  • Van Le, D., Römer, T.: Broken circuit complexes and hyperplane arrangements. J. Algebraic Combin. 38 (2013), 989—1016